# SDR 2003FA0000991

- Difficulty date: September 18, 2003
- Submitted: October 1, 2003
- Operation: General aviation
- Aircraft: N155WH
- Make and model: Urocop EC 155B
- Aircraft serial: 6563
- Engine: Tmeca ARRIEL1
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Switch
- Part number: 945UN01Q4AF8A
- Condition: Failed
- Location: Start
- Part time: 513 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING A TEST RUN FOLLOWING AN ENGINE CHANGE OF THE NR 1 ENGINE, THE NR 1 ENGINE FAILED TO RETURN TO IDLE WHEN THE NR 1 START SWITCH WAS BROUGHT FROM FLIGHT TO IDLE POSITION.  SUBSEQUENT TROUBLE-SHOOTING FOUND THAT THE SWITCH WOULD ALSO FAIL FROM IDLE TO FLIGHT POSITIONS. THIS CONDITION,  IF NOT REALIZED BY THE FLIGHT CREW, COULD RESULT IN AN UNDERPOWERED SINGLE ENGINE TAKE-OFF.  THIS IS NOT THE FIRST FAILURE OF THIS TYPE WITH THIS SWITCH.
